ISAR ASTROLOGY DAY SYMPOSIUM – A NEW WORLD AWAKENING

March 19 – 20, 2022

WE’RE COMING TOGETHER FROM ALL AROUND THE WORLD TO CELEBRATE ASTROLOGY!

ISAR hears you! We know you want more astrology content to enjoy and here it comes! For this special event, we’re bringing you 20 prestigious astrologers from all around the world, including our ISAR Global Directors, to share their unique views about what’s happening in our world right now and guide us into the near future.

This two-day online symposium is $75 for ISAR members. It’s $120 for non-members, which includes a FREE one-year ISAR membership.

ISAR Members: https://tinyurl.com/t2ue35cm

Non-ISAR Members: https://tinyurl.com/ma35c69h

 

MORE DETAILS

Symposium Theme: A New World Awakening

The world is experiencing an unprecedented time in history. 2022 is inauguration year, the pandemic continues, and there are many important changes underway. We’ll explore what may await us economically, politically, and technologically. A keynote speaker will open the symposium each day and then 20-minute lectures will follow. Each day is filled with speakers, from 11:30 am ET – 6:30 pm ET on Saturday and 11:30 am ET – 4:30pm ET on Sunday.

 

Some of the topics we’ll explore:

What can we expect in the next 5 years and for the long term, globally?

What can we predict about future events related to the pandemic, economy, sexuality, technology, new world structures and borders of countries?

Overall, what do the astrologers think about the future of the world?

What’s the message we need to receive from a higher perspective? What could be the solutions?

 

Speakers timetable – Updated

19th March 2022     1st Day – EDT

11:30 am – Opening

11:45 am – 12:45 pm Keynote Lecture:

Wendy Stacey – Waking Up to a New World

10 mins break

12:55 – 1:15 pm Astrologers as ‘Spiritual Influencers’ – the new High Priests?

– Graham Ibell

1:20– 1: 45 pm The Restoration of Persian Astrology – Ehsan Khazeni

1:50 – 2:10 pm The Spiritual and Social impact of Pandemics in Humanity – Ursula Stockder

Lunch Break – 20 mins

2:30 – 2:50 pm – Oscillating Between Two Opposite “Cosmic Generators”! – Thomas Gazis

2:55 – 3:15 pm –The Psychological Consequences of the Pandemic through the Lens of Astrology – Isabel Guimaraes

3:20– 3:40 pm –Is Astrology suitable for Prediction? The Idiosyncrasies of Astrology as a Tool – Ryuichi Ishizuka

3:45 – 4:05 pm – Redefining Structures, Gurus & Ethics –  A Spiritual Perspective – Gali Sat Puran Livneh

4:10 – 4:30 pm – Pluto in Aquarius and Global Social Experiments – Saule Jonaityte

4:35 – 4:55 pm – When It Seems God Has Turned His Back On Us – Alex Trenoweth

5:00 – 6:30 pm – Future of Astrology: Can Astrology Predict It’s Future? – Rick Levine & Chris Brennan

20th March 2022   2nd Day

11:30 – 12:30 am Keynote Lecture:

What the Wave Brings in: the Jupiter Neptune Conjunction – Lynn Bell

10 mins break

12:40 – 1:00 pm The Meeting of Jupiter, Saturn and Pluto in 2020 – and the Fate of Money –      Richard Fidler

1:05 – 1:25 pm What is the message of the Eclipses in the Zodiac signs of Taurus and Scorpio in the year of 2022 and 2023? – Jelena Djurdjan

1:30 – 1:50 pm The Contellation Aquila (Eagle) and The Great Conjunctions 2020 – Dubravka Oberzan

Lunch Break – 20 mins

2:10 – 2:30 pm – Pluto in Aquarius: Heralding the Aquarian Age – Sol Jonassen

2:35– 2:55 pm – Finding a 3rd path: Contemplation on the Path of China in Next 5 Years in a Rapidly Changing World – Felicia Jiang

3:00– 3:20 pm – New World Rising – Paula Belluomini

10 mins break

3:30–4:30 pm – Closing Lecture

Let the Jupiter’s Year Begin – Aleksandar Imsiragic